Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Feeling tired, palpitations, loss of appetite, depressed and nauseated. Looking for solution

User rating for this question
Very Good
Answered by

Practicing since : 1976
Answered : 1872 Questions
i have been tired, palpitations, loss of appetite, scratchy watery eyes, depressed, moody, nauseated, weak for over a week .
Posted Mon, 29 Oct 2012 in General Health
Answered by Dr. Rajiv K Khandelwal 1 hour later

Thank you for your query.

It is good to know that at your age you are taking good care of yourself. However for the past one week you are having some challenges such as palpitations, loss of appetite, nauseated, etc. We understand your concern of expecting an answer now. However the limitations of physical examination is there. I suggest that you get yourself examined by your doctor immediately and even go for an electrocardiogram to know the reason for palpitations.

From the medical history provided by you we presume that you do not have diabetes and hypertension. So, in the interim, you can take a small quantity of lemonade and see how you feel. It should be refreshing and help control your nausea feeling and weakness till you happen to consult your doctor within the next 24 hours.

I hope I have answered your query to your satisfaction. Please feel free to revert back for any clarification. You may also like to share more information to help you.

Wishing you all the best.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor